MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC 3.5MM LCP HOOK PLATE 3 HOLE; PLATE, FIXATION, BONE

WRIGHTS LANE SYNTHES USA PRODUCTS LLC 3.5MM LCP HOOK PLATE 3 HOLE; PLATE, FIXATION, BONE
Model Number 02.113.103
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Unspecified Infection (1930); No Code Available (3191)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.Complainant part is not expected to be returned for manufacturer review/investigation.(b)(4).A review of the device history records has been requested.The investigation could not be completed; no conclusion could be drawn at the time of filing this report.Device was used for treatment, not diagnosis.
 
Event or Problem Description
It was reported that on (b)(6) 2019, a patient underwent removal of a locking compression plate (lcp) lateral distal fibula plate, locking compression plate (lcp) hook plate three hole, unknown six (6) cortex screws and unknown four (4) locking screws due to infection and non union with significant bone loss.All devices were removed successfully and an unknown external fixation was implanted.Original procedure was an open reduction internal fixation (orif) ankle surgery on(b)(6) 2018 at the same facility.It is unknown if there was surgical delay.Procedure outcome and patient status are unknown.This complaint involves four (4) devices.This report is for one (1) 3.5mm lcp hook plate 3 hole.This report is 2 of 4 for (b)(4).
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.Device history lot, part number: 02.112.140, lot number: h258140, part manufacturing date: 22 december 2016, manufacturing site: elmira, part expiration date: n/a, nonconformance noted: n/a.A review of the device history record revealed no complaint related anomalies.The device history record shows lot h258140 of lcp lateral distal fibula plates was processed through the normal manufacturing and inspection operations with no rework or nonconformances noted.This lot met all dimensional and visual criteria at the time of manufacture with no issues documented during the manufacture that would contribute to this complaint condition.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.Device history records review was completed for part: 02.113.103, lot: 9940145.Manufacturing location: elmira, manufacturing date: dec 22, 2016.A review of the device history record revealed no complaint related anomalies.This lot met all dimensional and visual criteria at the time of manufacture with no issues documented during the manufacture that would contribute to this complaint condition.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
3.5MM LCP HOOK PLATE 3 HOLE
Common Device Name
PLATE, FIXATION, BONE
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
MDR Report Key8344788
Report Number2939274-2019-56492
Device Sequence Number16623288
Product Code HRS
UDI-Device Identifier10886982034724
UDI-Public(01)10886982034724
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K082072
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2019
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 01/26/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number02.113.103
Device Catalogue Number02.113.103
Device Lot Number9940145
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 01/26/2019
Supplement Date Received by Manufacturer02/20/2019
03/26/2019
Initial Report FDA Received Date02/15/2019
Supplement Report FDA Received Date03/13/2019
03/26/2019
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Weight132